# SDR CALA9701556

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE IN LT SIDE OF LOWER RUDDER TRAILING EDGE.  THE AREA WAS ROUTED OUT AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
